# SDR SIMA20160401003

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 42,753 hours, 36,234 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140197
- Part serial: 845
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80KTS.  BRAKE DEGRADED MSG & AT THE SAME TIME ACFT SWERVED TO THE LEFT.  R & R NR 4 WHEEL SPEED TRANSDUCER IAW AMM 32-41-03.  PERFORMED FUNCTIONAL CHECK OF THE MAIN BRAKE SYS IAW AMM TASK 32-41-00-700-801.  CHECK IS GOOD.
